Alert archive / Texas / Wind Advisories in 2024
Wind Advisory 7, NWS Shreveport, LA
NWS Shreveport, LA issued this wind advisory at Apr 27, 2024, 2:11 AM CDT for 21 counties in Texas; 17 parishes in Louisiana. It took effect at Apr 27, 2024, 1:00 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2024, 2:11 AM CDT (07:11 UTC)
- In effect from
- Apr 27, 2024, 1:00 PM CDT
- Expired
- Apr 28, 2024, 3:19 AM CDT
- In force
- 14 hr
- Issued by
- NWS Shreveport, LA
All 38 counties
Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 11 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1541 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.3
The text
As transmitted.
567 WWUS74 KSHV 270711 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 211 AM CDT Sat Apr 27 2024 LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-136>138- 149>153-165>167-281200- /O.NEW.KSHV.WI.Y.0007.240427T1800Z-240428T1200Z/ Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- Including the cities of Tyler, Lone Star, Farmerville, Rusk, Monroe, Midway, Martin, Many, Jefferson, Marshall, Ruston, Jonesboro, Montgomery, Arcadia, Longview, Logansport, Minden, Bossier City, Columbia, Olla, Mineola, Gilmer, Mansfield, Lufkin, Omaha, Linden, Daingerfield, Naples, Haynesville, Coushatta, Atlanta, Stonewall, Natchitoches, Queen City, Big Sandy, Bogata, Hawkins, San Augustine, Hemphill, Grayson, Pittsburg, Gibsland, Mount Pleasant, Quitman, Clarks, Shreveport, Henderson, Winnsboro, Colfax, Clarksville, Zwolle, Pineland, Texarkana, Center, Jena, Bernice, Carthage, Winnfield, Pleasant Hill, Homer, Hughes Springs, Springhill, Ringgold, Nacogdoches, Mount Vernon, Dry Prong, and Jacksonville 211 AM CDT Sat Apr 27 2024 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT SUNDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of north central and northwest Louisiana and east and northeast Texas. * WHEN...From 1 PM this afternoon to 7 AM CDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 26
3 follow-up statements
090 WWUS74 KSHV 271541 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1041 AM CDT Sat Apr 27 2024 LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-136>138- 149>153-165>167-280345- /O.CON.KSHV.WI.Y.0007.240427T1800Z-240428T1200Z/ Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- Including the cities of Homer, Martin, Grayson, Logansport, Nacogdoches, Pleasant Hill, Stonewall, Mineola, Quitman, Marshall, Naples, Ruston, Bernice, Mount Vernon, Lufkin, Henderson, Carthage, Gibsland, Linden, Colfax, Queen City, San Augustine, Clarks, Texarkana, Lone Star, Zwolle, Many, Natchitoches, Ringgold, Hemphill, Omaha, Big Sandy, Montgomery, Arcadia, Longview, Tyler, Jena, Pittsburg, Hughes Springs, Winnsboro, Springhill, Shreveport, Winnfield, Bossier City, Coushatta, Columbia, Gilmer, Jefferson, Center, Midway, Farmerville, Olla, Clarksville, Mansfield, Bogata, Mount Pleasant, Atlanta, Rusk, Monroe, Jacksonville, Dry Prong, Jonesboro, Pineland, Minden, Hawkins, Haynesville, and Daingerfield 1041 AM CDT Sat Apr 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of north central and northwest Louisiana and east and northeast Texas. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 44
252 WWUS74 KSHV 271917 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 217 PM CDT Sat Apr 27 2024 LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-136>138- 149>153-165>167-281200- /O.CON.KSHV.WI.Y.0007.000000T0000Z-240428T1200Z/ Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- Including the cities of Homer, Martin, Grayson, Logansport, Nacogdoches, Pleasant Hill, Stonewall, Mineola, Quitman, Marshall, Naples, Ruston, Bernice, Mount Vernon, Lufkin, Henderson, Carthage, Gibsland, Linden, Colfax, Queen City, San Augustine, Clarks, Texarkana, Lone Star, Zwolle, Many, Natchitoches, Ringgold, Hemphill, Omaha, Big Sandy, Montgomery, Arcadia, Longview, Tyler, Jena, Pittsburg, Hughes Springs, Winnsboro, Springhill, Shreveport, Winnfield, Bossier City, Coushatta, Columbia, Gilmer, Jefferson, Center, Midway, Farmerville, Olla, Clarksville, Mansfield, Bogata, Mount Pleasant, Atlanta, Rusk, Monroe, Jacksonville, Dry Prong, Jonesboro, Pineland, Minden, Hawkins, Haynesville, and Daingerfield 217 PM CDT Sat Apr 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...Southeast winds 10 to 20 mph with gusts up to 40 mph. * WHERE...Portions of north central and northwest Louisiana and east and northeast Texas. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 44
885 WWUS74 KSHV 280819 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 319 AM CDT Sun Apr 28 2024 LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-136>138- 149>153-165>167-280930- /O.CAN.KSHV.WI.Y.0007.000000T0000Z-240428T1200Z/ Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- Including the cities of Quitman, Haynesville, Columbia, Homer, Daingerfield, Stonewall, Bogata, Center, Olla, Arcadia, Carthage, Naples, Texarkana, Big Sandy, Ruston, Jacksonville, Many, Clarksville, Monroe, Atlanta, Coushatta, Mount Pleasant, Rusk, Dry Prong, San Augustine, Pineland, Gibsland, Ringgold, Winnfield, Shreveport, Mansfield, Mount Vernon, Springhill, Colfax, Mineola, Zwolle, Lone Star, Hughes Springs, Gilmer, Minden, Bossier City, Montgomery, Tyler, Logansport, Lufkin, Jena, Natchitoches, Marshall, Nacogdoches, Midway, Queen City, Linden, Jonesboro, Clarks, Henderson, Bernice, Martin, Pleasant Hill, Pittsburg, Farmerville, Omaha, Hemphill, Winnsboro, Jefferson, Grayson, Hawkins, and Longview 319 AM CDT Sun Apr 28 2024 ...WIND ADVISORY IS CANCELLED... Southeast winds have diminished below advisory criteria early this morning. However, some locations may still gust to 25-30 mph, but winds should continue to gradually diminish through daybreak this morning. $$ 15
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Apr 27, 12:59 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 27, 12:59 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion...UPDATED National Weather Service Shreveport LA 1259 AM CDT Sat Apr 27 2024 ...New AVIATION... .SHORT TERM... (This evening through Saturday Night) Issued at 146 PM CDT Fri Apr 26 2024 A very complicated short-term is unfolding across the region, including the threat of severe weather and flash flooding. After reviewing the morning suite of 12z guidance, and collaborating with the SPC, it was decided to upgrade the existing Slight Risk into an Enhanced Risk. The biggest factor in this were some remnant outflow boundaries that were expected to enhance convection across the region under peak daytime heating. From there, additional collaboration was done with the WPC regarding QPF amounts for this afternoon, and into the overnight hours. Overnight QPF amounts were underdone, given the fact that afternoon convection is likely to train through the evening hours. Total rainfall amounts were adjusted up the next 24-hours to account for that. One thing to note regarding this, while we are not anticipating widespread flooding or flash flooding with this rain, it will greatly shrink the tolerance we have for the additional rainfall through the weekend. In turn, depending on rainfall amounts through tonight, a Flood Watch will likely be considered as early as tomorrow for the extra rainfall anticipated on Sunday. The severe weather threat should diminish once the sun sets, with rain chances beginning to pivot north. This will allow for a portion of the region to dry out through the day on Saturday, before the next round of weather moves in to the long-term. /44/ && .LONG TERM... (Sunday through next Thursday) Issued at 146 PM CDT Fri Apr 26 2024 Our next round of severe weather and heavy rainfall still looks to be on track for Sunday morning, all the way through to Monday morning. This mostly applies to the heavy rainfall, with the severe weather window still appearing to be the evening and overnight hours. The line overall will be very, very slow moving, which allow for rainfall rates to be incredibly heavy at times. In turn, some locations could pick up 2-4 inches of rainfall in that 24-hour window alone. In fact, while the severe weather threat does exist, we are actually more worried about flash flooding being the "main" threat with this line through Monday AM. However, any storms that do become severe will be capable of producing large hail and damaging winds. I wish I could say that we will dry out from there, but it looks like behind this disturbance the region will quickly slip back into zonal flow, then SW flow aloft. In turn, the region should remain in a disturbed pattern into next weekend, with daily rain chances for the foreseeable future. /44/ && .AVIATION... (06Z TAFS) Issued at 1259 AM CDT Sat Apr 27 2024 MVFR cigs have begun to develop early this morning across Deep E TX and Wrn LA, and should continue to develop/spread N across much of the region through the overnight hours. Convection continues to diminish across portions of NCntrl LA and Scntrl AR, and should move away from the ELD terminals by 08Z, with convection free conditions expected through the remainder of the 06Z TAF period. The MVFR cigs should persist through mid to late morning before lifting/becoming VFR, with cu cigs eventually scattering out by early to mid afternoon. While some residual cu may linger during the evening/ MVFR cigs are expected to redevelop again by 02-03Z over Deep E TX/Cntrl LA, and quickly spread back N into the region by the end of the 06Z TAF period through the early morning hours Sunday. SSE winds 6-12kts with gusts to 20-25kts over the Wrn sections of E TX overnight, will become more S and increase to 13-20kts with gusts to 30kts after 15Z. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 72 88 71 86 / 30 20 10 50 MLU 69 87 67 87 / 20 10 0 20 DEQ 65 81 65 76 / 40 60 40 90 TXK 70 85 69 81 / 40 40 20 80 ELD 66 86 66 83 / 30 20 10 50 TYR 70 85 70 80 / 30 20 30 90 GGG 70 86 70 83 / 30 20 20 70 LFK 70 87 70 85 / 20 10 10 60 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...44 LONG TERM....44 AVIATION...15
Hazardous weather outlook, Apr 26, 1:33 PM CDT, 12 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 133 PM CDT Fri Apr 26 2024 OKZ077-TXZ096-097-108>112-124>126-136>138-149>151-271845- McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood- Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- 133 PM CDT Fri Apr 26 2024 ...TORNADO WATCH 139 IN EFFECT UNTIL 6 PM CDT THIS EVENING... This Hazardous Weather Outlook is for southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. Severe weather chances will return to the region today and continue into the weekend. All modes of severe weather will be possible, along with a threat for flash flooding resulting from training heavy rainfall in a few locations. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Severe weather chances will linger through the weekend. The greatest chance for widespread severe weather will be Sunday, with all modes of severe weather being possible. Additionally, 3-5 inches of rainfall will be possible through the middle of the new workweek, which could result in additional flooding and flash flooding given recent rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ152-153- 165>167-271845- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Nacogdoches-Shelby-Angelina-San Augustine- 133 PM CDT Fri Apr 26 2024 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...This afternoon and tonight. Severe weather chances will return to the region today and continue into the weekend. All modes of severe weather will be possible, along with a threat for flash flooding resulting from training heavy rainfall in a few locations. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Severe weather chances will linger through the weekend. The greatest chance for widespread severe weather will be Sunday, with all modes of severe weather being possible. Additionally, 3-5 inches of rainfall will be possible through the middle of the new workweek, which could result in additional flooding and flash flooding given recent rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 44
In the hours before
Local storm report, Apr 26, 9:54 PM CDT, 4 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
954 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM Hail 6 ESE De Kalb 33.49N 94.52W
04/26/2024 E1.00 Inch Bowie TX Emergency Mngr
One inch hail was reported in the Malta
community.
&&
13Special weather statement, Apr 26, 10:23 PM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1023 PM CDT Fri Apr 26 2024
ARZ073-LAZ006-270400-
Union AR-Union LA-
1023 PM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND NORTHWESTERN UNION PARISHES THROUGH 1100
PM CDT...
At 1023 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Farmerville, or 17 miles southeast of Junction
City, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Huttig, Farmerville, Strong, Lapile, Marion, Felsenthal, Cecil,
Aurelle, Oakland, and Litroe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3277 9242 3290 9259 3319 9238 3307 9211
3303 9211 3303 9208 3302 9208 3301 9207
TIME...MOT...LOC 0323Z 215DEG 26KT 3289 9246
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
53Special weather statement, Apr 26, 11:22 PM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1122 PM CDT Fri Apr 26 2024
ARZ073-LAZ006-270500-
Union AR-Union LA-
1122 PM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN UNION COUNTY IN SOUTH
CENTRAL ARKANSAS AND NORTH CENTRAL UNION PARISHES THROUGH MIDNIGHT
CDT...
At 1122 PM CDT, Doppler radar was tracking a strong thunderstorm near
Strong, or 8 miles west of Huttig, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Huttig, Strong, Lapile, Moro Bay State Park, Marion, Felsenthal, New
London, Cecil, Aurelle, Oakland, Litroe, and Pigeon Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3278 9243 3303 9249 3328 9239 3330 9235
3328 9234 3328 9233 3326 9232 3328 9230
3326 9229 3325 9223 3323 9223 3323 9222
3321 9223 3320 9221 3321 9218 3316 9217
3316 9211 3310 9214 3303 9210 3303 9209
TIME...MOT...LOC 0422Z 209DEG 31KT 3307 9233
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
13Special weather statement, Apr 26, 11:52 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1152 PM CDT Fri Apr 26 2024
OKZ077-270530-
McCurtain OK-
1152 PM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MCCURTAIN COUNTY
THROUGH 1230 AM CDT...
At 1152 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Fort Towson, or 20 miles northeast of Hugo, moving
north at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Valliant, Rufe, Slim, Bethel, Battiest, Pickens, and Ringold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3451 9474 3400 9508 3403 9516 3424 9515
3425 9505 3451 9505
TIME...MOT...LOC 0452Z 197DEG 31KT 3413 9518
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 26, 11:53 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1153 PM CDT Fri Apr 26 2024
ARZ073-270515-
Union AR-
1153 PM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN UNION COUNTY
THROUGH 1215 AM CDT...
At 1153 PM CDT, Doppler radar was tracking a strong thunderstorm near
Huttig, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Huttig, Lapile, and Felsenthal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3301 9214 3301 9219 3312 9231 3321 9221
3320 9220 3321 9218 3319 9218 3318 9216
3316 9217 3317 9215 3316 9211 3314 9212
3312 9212 3310 9214 3307 9213 3307 9211
3303 9211
TIME...MOT...LOC 0453Z 228DEG 24KT 3311 9218
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
13Special weather statement, Apr 27, 12:23 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1223 AM CDT Sat Apr 27 2024
OKZ077-270615-
McCurtain OK-
1223 AM CDT Sat Apr 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MCCURTAIN COUNTY
THROUGH 115 AM CDT...
At 1223 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Cloudy, or 28 miles southeast of Clayton, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Battiest, Pickens, and Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3451 9477 3449 9472 3417 9497 3424 9514
3425 9505 3451 9505
TIME...MOT...LOC 0523Z 205DEG 24KT 3428 9503
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:00 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Titus, Upshur, Wood | 45 min |
| Apr 26, 7:08 PM CDT | Severe Thunderstorm Warning | SHV | Upshur, Wood | 52 min |
| Apr 26, 7:42 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Morris, Titus | 48 min |
| Apr 26, 7:55 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Titus, Wood | 50 min |
| Apr 26, 8:40 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Morris, Red River, Titus | 50 min |
| Apr 26, 9:18 PM CDT | Areal Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 4 more | 3 hr |
| Apr 26, 9:23 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 67 min |
| Apr 27, 11:58 AM CDT | River Flood Warning | SHV | Wood | 6 days |
| Apr 27, 1:59 PM CDT | Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 40 hr |
| Apr 26, 9:08 PM CDT | Special Weather Statement | SHV | Claiborne | 37 min |
| Apr 26, 9:15 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 45 min |
| Apr 26, 10:23 PM CDT | Special Weather Statement | SHV | Union | 37 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | SHV | Union | 48 min |
| Apr 26, 10:33 PM CDT | Tornado Warning | SHV | Union | 27 min |
| Apr 26, 11:22 PM CDT | Special Weather Statement | SHV | Union | 38 min |
| Apr 26, 11:53 PM CDT | Special Weather Statement | SHV | Union | 22 min |
Nearby
Wind Advisories in Texas, 2024Wind Advisories in Louisiana, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.